| Type | Article |
| Authors(s) | Fasulati, K.K. |
| Year | 1956 |
| Title | Zur Verbreitung von Horvathia hieroglyphica Muls. (Heteroptera, Miridae) in Transcarpathien |
| Volume | 35 |
| Page(s) | 142-143 |
| Published in/Publisher | Entomologicheskoe Obozrenie |
| Type | Article |
| Authors(s) | Fasulati, K.K. |
| Year | 1956 |
| Title | Zur Verbreitung von Horvathia hieroglyphica Muls. (Heteroptera, Miridae) in Transcarpathien |
| Volume | 35 |
| Page(s) | 142-143 |
| Published in/Publisher | Entomologicheskoe Obozrenie |